`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Persistence and extinction of diffusing populations with two sexes and short reproductive season
Pages: 3209 - 3218, Issue 10, December 2014

doi:10.3934/dcdsb.2014.19.3209      Abstract        References        Full text (326.3K)           Related Articles

Wen Jin - School of Mathematical and Statistical Sciences, Arizona State University, Tempe, AZ 85287-1804, United States (email)
Horst R. Thieme - School of Mathematical and Statistical Sciences, Arizona State University, Tempe, AZ 85287, United States (email)

1 A. C. Ashih and W. G. Wilson, Two-sex population dynamics in space: Effects of gestation time on persistence, Theor. Pop. Biol., 60 (2001), 93-106.
2 F. F. Bonsall, Linear operators in complete positive cones, Proc. London Math. Soc., 8 (1958), 53-75.       
3 R. S. Cantrell and C. Cosner, Spatial Ecology via Reaction-Diffusion Equations, Wiley, Chichester, 2003.       
4 R. S. Cantrell, C. Cosner and Y. Lou, Advection-mediated coexistence of competing species, Proc. Roy. Soc. Edinburgh Sect. A, 137 (2007), 497-518.       
5 O. Diekmann, J. A. P. Heesterbeek and T. Britton, Mathematical Tools for Understanding Infectious Disease Dynamics, Princeton University Press, Princeton, 2013.       
6 O. Diekmann, J. A. P. Heesterbeek and J. A. J. Metz, On the definition and the computation of the basic reproduction ratio $R_0$ in models for infectious diseases in heterogeneous populations, J. Math. Biol., 28 (1990), 365-382.       
7 K. P. Hadeler, Pair formation in age-structured populations, Acta Appl. Math., 14 (1989), 91-102.       
8 M. Iannelli, M. Martcheva and F. A. Milner, Gender-Structured Population Models: Mathematical Methods, Numerics, and Simulations, SIAM, Philadelphia, 2005.       
9 M. A. Krasnosel'skij, Positive Solutions of Operator Equations, Noordhoff, Groningen 1964.       
10 M. A. Krasnosel'skij, Je. A. Lifshits and A. V. Sobolev, Positive Linear Systems: The Method of Positive Operators, Heldermann Verlag, Berlin, 1989.       
11 B. Lemmens and R. D. Nussbaum, Nonlinear Perron-Frobenius Theory, Cambridge University Press, Cambridge, 2012.       
12 B. Lemmens and R. D. Nussbaum, Continuity of the cone spectral radius, Proc. Amer. Math. Soc., 141 (2013), 2741-2754.       
13 M. A. Lewis and B. Li, Spreading speed, traveling waves, and minimal domain size in impulsive reaction-diffusion models, Bull. Math. Biol., 74 (2012), 2383-2402.       
14 J. Mallet-Paret and R. D. Nussbaum, Eigenvalues for a class of homogeneous cone maps arising from max-plus operators, Discr. Cont. Dyn. Sys. (DCDS-A), 8 (2002), 519-562.       
15 J. Mallet-Paret and R. D. Nussbaum, Generalizing the Krein-Rutman theorem, measures of noncompactness and the fixed point index, J. Fixed Point Theory and Appl., 7 (2010), 103-143.       
16 T. E. X. Miller, A. K. Shaw, B. D. Inouye and M. G. Neubert, Sex-biased dispersal and the speed of two-sex invasions, Amer. Nat., 177 (2011), 549-561.
17 R. D. Nussbaum, Eigenvectors of nonlinear positive operators and the linear Krein-Rutman theorem, Fixed Point Theory, (eds. E. Fadell and G. Fournier), Springer, Berlin New York, (1981), 309-331.       
18 R. D. Nussbaum, Eigenvectors of order-preserving linear operators, J. London Math. Soc., 2 (1998), 480-496.       
19 H. H. Schaefer, Halbgeordnete lokalkonvexe Vektorräume. II, Math. Ann., 138 (1959), 259-286.       
20 H. H. Schaefer, Topological Vector Spaces, Macmillan, New York, 1966.       
21 H. L. Smith, Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems, Amer. Math. Soc., Providence, 1995.       
22 H. L. Smith and H. R. Thieme, Dynamical Systems and Population Persistence, AMS, Providence, 2011       
23 H. R. Thieme, Eigenvectors and eigenfunctionals of homogeneous order-preserving maps, preprint, arXiv:1302.3905.
24 X.-Q. Zhao, Dynamical Systems in Population Biology, Springer, New York, 2003.       

Go to top